# SDR CALA2025063006051

- Difficulty date: June 27, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N27903
- Make and model: Boeing 787-8
- Aircraft serial: 34823
- Aircraft time: 49,447 hours, 6,166 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 66572202
- Part serial: 66572M8707
- Condition: No Discrepancy
- Location: Zone 800
- Part time: 34,780 hours, 3,596 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR-MOUNTED ESCAPE SLIDE PACK ASSEMBLY REMOVAL - AT DOOR 2 RH S/N 8707,  VERIFIED CORRECT SLIDE NUMBER AND EFFECTIVITY. REF IPC 25-66-01. COMPLIED WITH GMM 09-25-05 REMOVED AND REPLACED DOOR 2R ESCAPE SLIDE PER AMM 25-66-01.
